Forecasting and Prequential Validation for Time Varying Meta-Elliptical Distributions. / Sancetta, Alessio; Nikandrova, Arina.

In: Journal of Time Series Econometrics, Vol. 1, No. 2, 08.12.2009.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print
Original languageEnglish
JournalJournal of Time Series Econometrics
Volume1
Issue number2
DOIs
Publication statusE-pub ahead of print - 8 Dec 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712891